# SDR CALA2018070301572

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 57,505 hours, 21,241 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 4092C
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 50,010 hours, 5,294 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WITH LT ENGINE RUNNING AND LT ENG BLEED SWITCH OFF, LT SIDE DUCT PRESSURE SLOW TO DROP, STOPS AT 3-5 PSI ON LEFT SIDE AND DOES NOT GO TO ZERO. RT SIDE BLEED OPS NORMAL. R&R THE LT ENGINE PRSOV PER AMM 36-11-04-401. AFTER REPLACEMENT DURING ENGINE RUN WITH RT SIDE ISOLATED AND APU VALVE OFF LT DUCT PRESSURE SHOWS 5 PSI WITH THE LT BLEED SWITCH IN THE OFF POSITION. ROTABLE PARTS CHANGE WAS INDICATED TT 1023589 SN OFF 4082 VALVE, PRESSURE OFF 29-3612-9-0004 4082 ON 29-3612-9-0004 0548 NO HELP. REINSTALLED ORIGINAL INDICATOR AND TRANSDUCER. REPLACED DUCT PRESSURE INDICATOR AND PRESSURE TRANSDUCER.  BOTH REPLACED LT ENG BLEED AIR REGULATOR PER AMM 36-11-03 ROTABLE PARTS CHANGE WAS INDICATED TT 1333371 SN OFF 4092 REGULATOR, BLEED OFF 29-3611-9-0005 4092 ON 29-3611-9-0005 0912 PERFORMED FIM TASK 36-10-00-810-802. RAN BOTH ENGINES AND FOUND DUCT PRESS DECREASE BOTH ENGINES AS REQUIRED. REPLACED LT DUCT PRESS TRANSDUCER PER AMM 36-21-01-400-801, PRECAUTIONARY. DUCT PRESS FOUND LESS THAN 3 PSI WITH ENGINE BLEED OFF. DUCT PRESS WITHIN PARAMETERS PER FIM 36-21-01-400-801.
